# SDR SWAA010478

- Difficulty date: February 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 42,691 hours, 41,607 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 896767
- Condition: Faulty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY.  DURING APU START,  APU FIRE WARNING LIGHT ILLUMINATED.  APU FIRE HANDLE PULLED.  NO OTHER IND OF APU FIRE.  INSPECTED APU AREA FOR EVIDENCE OF FIRE.  NO DEFECT NOTED.  DEFERRED APU SYS.  DURING RON IN HOU, FOUND APU TAILPIPE HARNESS AND SENSOR DEFECTIVE.  REMOVED AND REPLACED BOTH PER MM.  OPS CK GOOD.  APU FIRE BOTTLE REPLACED.
